# SDR 9705143202

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 792A000004
- Condition: Locked
- Location: Nr 2 Te Flaps
- Part time: 7,202 hours
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN SELECTING FLAPS POSITION TWO, RECEIVED F/CTL FLAPS LOCKED MESSAGE. SLATS EXTENDED TO POSITION TWO. FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND SELECTED FLAPS THREE. SLATS REMAINED IN POSITON TWO.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DRAINED MOISTURE FROM THE LEFT WING NR 2 ROTARY FLAP ACTUATOR.  OPERATIONAL CHECK OK.
